# SDR R61A2024032900144

- Difficulty date: March 7, 2024
- Submitted: March 30, 2024
- Operation: Air carrier
- Aircraft: N855RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000077
- Aircraft time: 48,322 hours, 29,638 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 17087562001
- Condition: Corroded
- Location: Frm 87 S27-28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF3 FR87 STR 27R-28R FOUND CORRODED. MX REPLACED IAR 51-41-02, 51-21-02.
